| Catalog Number |
42522200511 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10- medical product articular surface medial congruent (mc) right 11 mm height, item# 42522100811, lot# 67029579.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that an articular surface did not engage the locking mechanism.During inspection, the underside of the insert appeared incorrect.Attempts to obtain additional information have been made; however, no more information is available at this time.